MathSciNet Relay Station
MathSciNet bibliographic data
MR808114 (88e:11046) 11G18 (11F55 14K22)
Harris, Michael Arithmetic vector bundles and automorphic forms on Shimura varieties. I. Invent. Math. 82 (1985), no. 1, 151–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement